Stochastic stability analysis for 2-D Roesser systems with multiplicative noise

Choon Ki Ahn, Ligang Wu, Peng Shi

Research output: Contribution to journalArticlepeer-review

161 Citations (Scopus)


This paper is concerned with the robust stochastic stability analysis for two-dimensional (2-D) discrete state-multiplicative noisy systems (SMNSs) in the Roesser form. We first derive a new sufficient condition under which linear discrete 2-D SMNSs are 2-D robustly stochastically stable. The underlying problem can then be recast as a convex problem expressed by linear matrix inequalities, which can be facilitated using existing numerical algorithms. We then apply the obtained result to examine the 2-D robust stochastic stability for 2-D digital filters in the Roesser form with random coefficient variation and saturation overflow arithmetic based on free-weighting matrices and diagonally dominant matrices. An illustrative example is presented to verify the usefulness and potential of the proposed results.

Original languageEnglish
Pages (from-to)356-363
Number of pages8
Publication statusPublished - 2016 Jul 1


  • Digital filter
  • Robust stochastic stability
  • State-multiplicative noisy system
  • Two-dimensional (2-D) system

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering


Dive into the research topics of 'Stochastic stability analysis for 2-D Roesser systems with multiplicative noise'. Together they form a unique fingerprint.

Cite this